Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Facing male pattern hair loss. Will using Finasteride and Minoxidil help?

Hello Sir, My age is 26 years and I am facing male pattern hair loss more than 2.5 years,Last year I have consulted a dermatologist and he suggested Finax( finasteride ) 1 mg and Mintop , Minoxidil 5% for 3 months.I have taken finax for 1 month and then stopped it seeing the side effects on internet. From last year I only take biotin 5 mcg as vitamin pill.But still I face hair loss, more in forehead area..Should I start using Finasteride and Minoxidil..Will it really help... Please advice?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

You were prescribed the correct medications.Side effects although possible, but do not happen to everyone .even if it happens, they are reversible by simply stopping the medication.So do not get alarmed only by reading about the side affects.

You have to take the therapy long term.It would be about 3-6 months to start seeing any visible changes.These are commonly prescribed correct medicationS.Only vitamins do not help in male pattern hair loss.

Hope this is helpful..take care!
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor